# SDR R61A2022081200503

- Difficulty date: July 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000078
- Aircraft time: 44,872 hours, 27,144 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CFIII WASTE ACCESS DOOR. REPLACED CFIII WASTE ACCESS DOOR WITH NEW IAW AMM 53-03-60-440-801-A.
